# SDR REXA97246

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AE7064581
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST HYD PRESSURE ON TAKEOFF EMERGENCY LMDE FOLLOWED.  REMOVED PRESSURE LINE HYD PUMP AND SERVICED HYD SYS, LEAK CHECKED GOOD.  (M)
